Alert archive / Colorado / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 29, NWS Pueblo, CO

May 24, 2005Baca County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 24, 2005, 9:15 PM MDT for Baca County, Prowers County, Colorado. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2005, 9:15 PM MDT (03:15 UTC)
Expired
May 24, 2005, 10:15 PM MDT
In force
60 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

Counties Baca County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 177 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 7:45 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.3 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2005-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2005-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2265 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1234 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 250315
SVRPUB
COC009-099-250415-
/O.NEW.KPUB.SV.W.0029.050525T0315Z-050525T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
915 PM MDT TUE MAY 24 2005

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BACA COUNTY IN SOUTHEAST COLORADO
  THIS INCLUDES SPRINGFIELD
  SOUTHERN PROWERS COUNTY IN SOUTHEAST COLORADO

* UNTIL 1015 PM MDT.

* AT 908 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS CENTERED 9
  MILES WEST OF TWO BUTTES...AND WAS MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  OVER BARTLETT BY 950 PM MDT

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3784 10270 3732 10280 3730 10209 3770 10210

$$
3 follow-up statements
000 
WWUS55 KPUB 250330
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
930 PM MDT TUE MAY 24 2005

COC009-099-250415-
/O.CON.KPUB.SV.W.0029.000000T0000Z-050525T0415Z/
BACA CO-PROWERS CO-
930 PM MDT TUE MAY 24 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN PROWERS AND
NORTHEASTERN BACA COUNTIES UNTIL 1015 PM MDT...

AT 921 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS CENTERED 9
MILES WEST OF TWO BUTTES...OR ABOUT 12 MILES NORTH OF SPRINGFIELD...
MOVING SOUTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  OVER TWO BUTTES BY 935 PM MDT
  OVER WALSH BY 1000 PM MDT
  OVER BARTLETT BY 1010 PM MDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT
WEDNESDAY MORNING FOR SOUTHEAST COLORADO.

LAT...LON 3784 10270 3732 10280 3730 10209 3770 10210

$$
000 
WWUS55 KPUB 250340
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
938 PM MDT TUE MAY 24 2005

COC009-099-250415-
/O.CON.KPUB.SV.W.0029.000000T0000Z-050525T0415Z/
BACA CO-PROWERS CO-
938 PM MDT TUE MAY 24 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN PROWERS AND
NORTHEASTERN BACA COUNTIES UNTIL 1015 PM MDT...

AT 930 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS CENTERED
NEAR TWO BUTTES...OR ABOUT 13 MILES NORTHEAST OF SPRINGFIELD...MOVING
SOUTHEAST AT 30 MPH. ANOTHER SEVERE THUNDERSTORM WAS 10 MILES 
NORTHEAST OF TWO BUTTES M OVING SOUTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  OVER WALSH BY 955 PM MDT
  OVER BARTLETT BY 1005 PM MDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT
WEDNESDAY MORNING FOR SOUTHEAST COLORADO.

LAT...LON 3784 10270 3732 10280 3730 10209 3770 10210

$$
000 
WWUS55 KPUB 250403
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1001 PM MDT TUE MAY 24 2005

COC009-099-250415-
/O.CON.KPUB.SV.W.0029.000000T0000Z-050525T0415Z/
BACA CO-PROWERS CO-
1001 PM MDT TUE MAY 24 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN PROWERS AND
NORTHEASTERN BACA COUNTIES UNTIL 1015 PM MDT...

AT 952 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
CENTERED ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF TWO BUTTES
TO WALSH TO 7 MILES SOUTH OF VILAS...OR ALONG A LINE EXTENDING FROM
26 MILES WEST OF JOHNSON CITY TO 19 MILES EAST OF SPRINGFIELD TO 12
MILES SOUTHEAST OF SPRINGFIELD...MOVING SOUTHEAST AT 35 MPH.

AT 948 PM TRAINED SPOTTERS REPORTED DIME SIZE HAIL 6 MILES SOUTH OF 
TWO BUTTES. 

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN BACA AND SOUTHERN PROWERS COUNTIES...INCLUDING WALSH AND
BARTLETT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT
WEDNESDAY MORNING FOR SOUTHEAST COLORADO.

LAT...LON 3784 10270 3732 10280 3730 10209 3770 10210

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 12:59 PM MDT, 8 hours 16 minutes earlier.

Area forecast discussion, May 24, 12:59 PM MDT, 8 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1259 PM MDT TUE MAY 24 2005........CORRECT TIME...

.SHORT TERM...
(TODAY AND TONIGHT)

WILL KEEP THIS BRIEF AS IMPENDING SEVERE THUNDERSTORM
WATCH/DEVELOPING MOIST CONVECTION HOT WEATHER ISSUE OF THE
MOMENT.

CWFA CURRENTLY NOTING FRONTAL BOUNDARY IN NORTHEAST COLORADO WITH
BEST MOISTURE POOLING JUST NORTH OF CWFA.  IN ADDITION...18Z CAPES
HOVERING AROUND 2000 J/KG OVER PORTIONS OF THE EASTERN PLAINS ALONG
WITH LIS IN THE -3 TO -5 RANGE AND 0-6KM SHEAR VALUES IN THE 30 TO
35 KNOT RANGE...THEREFORE EXPECT SCATTERED THUNDERSTORMS/SOME SEVERE
TO ERUPT THIS AFTERNOON AND CONTINUE INTO TONIGHT...ESPECIALLY OVER
THE I-25 CORRIDOR/EASTERN COLORADO PLAINS REGION.

FOR WEDNESDAY(TOMORROW)...NORTHERLY SURGE PUSHES THROUGH CWFA BY
MORNING WITH COOLER TEMPERATURES AND SCATTERED SHOWERS AND
THUNDERSTORMS EXPECTED...ESPECIALLY EASTERN SECTIONS.  AT THIS
TIME...IT APPEARS THE THE BEST POTENTIAL FOR STRONG TO SEVERE
THUNDERSTORMS SHOULD BE OVER SOUTHERN SECTIONS OF THE CWFA.

.LONG TERM...
(WEDNESDAY  NIGHT THROUGH NEXT TUESDAY)

...COOLER TEMPS WITH LESS THUNDER ON THE WAY...

A RETURN TO COOLER TEMPERATURES APPEARS TO BE ON THE WAY TO SE
COLORADO. NORTHWEST FLOW ALOFT IS FORECAST TO STRENGTHEN DURING THE
NEXT 24-72 HOURS. THIS...COMBINED WITH OUTFLOW FROM COLORADO/KS
MCSS WILL USHER COOLER AND CLOUDIER WEATHER INTO THE REGION. FOR
NOW...I PUT IN MOSTLY CLOUDY CONDTIONS OVER THE PLAINS FOR MOST THE
WED-NITE-FRIDAY TIME PERIOD FOR THE PLAINS. WITH THE CLOUDS AND
COOLER WX...DECIDED TO GREATLY DECREASE THE THUNDER CHANCES AND PUT
IN JUST SHOWERS. MAY ALSO SEE A SMATTERING OF NEW SNOW ON TOP OF
PIKES PEAK DURING THIS FORECAST TIME PERIOD.

FOR THE MTNS...NOT MUCH CHANGE. IT WILL REMAIN DRY AND VERY WARM.
THE ONLY EXCEPTION TO THIS IS THE SLV WHERE THE COOLER EASTERLY FLOW
MAY GET INTO THE VALLEY FOR THU. CONFIDENCE IS NOT ALL THAT HIGH
THAT THIS WILL HAPPEN ATTM...AND LEFT IT ON THE WARM SIDE...BUT WILL
ADVICE LATER SHIFTS OF THIS POSSIBILITY. /HODANISH

&&

.PUB WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, May 24, 7:00 AM MDT, 14 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
700 AM MDT TUE MAY 24 2005

COZ058>089-093>099-251300-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7500 FT-CROWLEY COUNTY-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY-
LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SOUTHERN SAN LUIS VALLEY-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SPRINGFIELD VICINITY/BACA COUNTY-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500
AND 11000 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN KIOWA COUNTY-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
700 AM MDT TUE MAY 24 2005

...URBAN AND SMALL STREAM FLOOD ADVISORY FOR THE UPPER RIO GRANDE
BASIN IN EFFECT UNTIL WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
COLORADO.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL OCCUR OVER THE EASTERN PLAINS OF COLORADO THIS
AFTERNOON. A FEW OF THESE STORMS WILL BE SEVERE AND BE CAPABLE OF
VERY LARGE HAIL AND WIND GUSTS TO 70 MPH...AND A TORNADO OR TWO.
THE BEST CHANCES FOR SEVERE STORMS WILL BE EAST OF A LINE
FROM BLACK FOREST TO LA JUNTA TO SPRINGFIELD. A SEVERE THUNDERSTORM
WATCH OR TORNADO WATCH MAY BE NEEDED FOR THE EASTERN PLAINS THIS
AFTERNOON.

HIGH FLOWS ON RIVERS AND CREEKS WILL CONTINUE ACROSS THE UPPER RIO
GRANDE BASIN TODAY AND TONIGHT.

NUMEROUS SMALLER CREEKS ACROSS THE UPPER RIO GRANDE BASIN WILL
CONTINUE TO SEE MINOR LOWLAND FLOODING THROUGH AT LEAST WEDNESDAY
MORNING. AN URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT
THROUGH WEDNESDAY MORNING FOR THESE AREAS.  THIS INCLUDES THE SAN
LUIS VALLEY.

IN THE ARKANSAS BASIN...INCLUDING LAKE AND CHAFFEE COUNTIES...AND
EVERYWHERE EAST OF THE SANGRE DE CRISTO MOUNTAINS...RIVERS AND
CREEKS ARE EXPECTED TO RUN HIGH AND FAST TODAY...BUT THEY
SHOULD REMAIN WITHIN THEIR BANKS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

IN ADDITION TO THE SNOWMELT FLOOD POTENTIAL MENTIONED IN THE DAY
ONE SECTION OF THIS OUTLOOK...THE THREAT OF SEVERE STORMS WILL
PERSIST THROUGH THE WEEK ACROSS THE EASTERN PART OF THE AREA. A
COMBINATION OF NORTHWEST FLOW ALOFT AND LOW LEVEL UPSLOPE FLOW...WILL
SET THE STAGE FOR ISOLATED AFTERNOON AND EVENING THUNDERSTORMS EACH
DAY...WITH A FEW STORMS POSSIBLY BEING SEVERE.

FOR MORE DETAILS ON THE ONGOING SNOWMELT FLOOD POTENTIAL OVER
SOUTHERN COLORADO...PLEASE LINK TO THE WEB SITE FOR THE NATIONAL
WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUB.  CLICK ON THE NEWS OF
THE DAY LINKS...OR THE MAP OF SOUTH CENTRAL AND SOUTHEAST COLORADO.
YOU CAN ALSO CLICK ON RIVERS AND LAKES FROM THE LEFT HAND MENU
...AND THEN CLICK ON TEXT PRODUCTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY ALONG THE I-25 CORRIDOR AND THE SOUTHEAST PLAINS AFTER
1 PM TODAY.

TM/MM

In the hours before

Local storm report, May 24, 7:30 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
730 PM MDT TUE MAY 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             9 N BRANDON             38.58N 102.43W
05/24/2005  1.00 INCH        KIOWA              CO   TRAINED SPOTTER

            ALSO 3.7 INCHES RAIN IN 20 MINUTES.

&&

JKH
Special weather statement, May 24, 8:01 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
801 PM MDT TUE MAY 24 2005

COZ095>099-250800-
BACA-BENT-KIOWA-PROWERS-
801 PM MDT TUE MAY 24 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF. 323 AND
HAS ISSUED SEVERE THUNDERSTORM WATCH 327 UNTIL 2 AM MDT FOR THE
FOLLOWING AREA...

IN COLORADO THE NEW WATCH INCLUDES 4 COUNTIES

IN SOUTHEAST COLORADO

BACA...BENT...KIOWA...PROWERS...

THIS INCLUDES THE CITIES OF...EADS...LAMAR...SPRINGFIELD...
WALSH AND LAS ANIMAS.

COZ088>089-093>094-250300-
CROWLEY-LAS ANIMAS-OTERO-
801 PM MDT TUE MAY 24 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 323 FOR THE FOLLOWING AREA...

IN COLORADO THIS CANCELS 3 COUNTIES

IN SOUTHEAST COLORADO

CROWLEY...LAS ANIMAS...OTERO...

THIS INCLUDES THE CITIES OF...ORDWAY...OLNEY SPRINGS...LA JUNTA...
ROCKY FORD AND TRINIDAD.

METZE
Local storm report, May 24, 8:04 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
804 PM MDT TUE MAY 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND GST     3 W SHERIDAN LAKE       38.47N 102.35W
05/24/2005  60 MPH           KIOWA              CO   PUBLIC

            TELEPHONE/POWER POLES REPORTED DOWN ALONG HIGHWAY 96

0730 PM     HAIL             N SHERIDAN LAKE         38.47N 102.29W
05/24/2005  1.75 INCH        KIOWA              CO   EMERGENCY MNGR

0730 PM     TSTM WND GST     SHERIDAN LAKE           38.47N 102.29W
05/24/2005  66 MPH           KIOWA              CO   EMERGENCY MNGR

&&
Local storm report, May 24, 8:28 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
828 PM MDT TUE MAY 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             9 N BRANDON             38.58N 102.43W
05/24/2005  1.00 INCH        KIOWA              CO   TRAINED SPOTTER

            ALSO 3.7 INCHES RAIN IN 20 MINUTES.

0725 PM     TSTM WND GST     3 W SHERIDAN LAKE       38.47N 102.35W
05/24/2005  60 MPH           KIOWA              CO   PUBLIC

            TELEPHONE/POWER POLES REPORTED DOWN ALONG HIGHWAY 96

0730 PM     TSTM WND GST     SHERIDAN LAKE           38.47N 102.29W
05/24/2005  66 MPH           KIOWA              CO   EMERGENCY MNGR

0730 PM     HAIL             N SHERIDAN LAKE         38.47N 102.29W
05/24/2005  1.75 INCH        KIOWA              CO   EMERGENCY MNGR

&&

METZE
Local storm report, May 24, 8:42 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
842 PM MDT TUE MAY 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     FLASH FLOOD      9 N BRANDON             38.58N 102.43W
05/24/2005                   KIOWA              CO   TRAINED SPOTTER

            1 FOOT OF WATER OVER COUNTY ROAD 95.

&&

METZE
Local storm report, May 24, 8:42 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
842 PM MDT TUE MAY 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     FLASH FLOOD      9 N BRANDON             38.58N 102.43W
05/24/2005                   KIOWA              CO   TRAINED SPOTTER

            1 FOOT OF WATER OVER COUNTY ROAD 59.

&&

METZE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 6:37 PM MDTSevere Thunderstorm WarningPUBKiowa53 min
May 24, 7:23 PM MDTTornado WarningPUBKiowa43 min
May 24, 7:24 PM MDTFlash Flood WarningPUBKiowa4 hr
May 24, 7:53 PM MDTSevere Thunderstorm WarningPUBProwers70 min
May 24, 10:21 PM MDTSevere Thunderstorm WarningPUBBaca26 min
May 24, 11:22 PM MDTFlash Flood WarningPUBKiowa6 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.